Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

I got rash after taking expired tylenol

I took tylenol last night because i had a chills and fever , when I woke up today i still felt awful so i took tylenol. When it was mid day I had red spots all over my body and face I looked at the tylenol s expiration date and apparently expired 04/10... it is now 03/11!!! I have never had a reaction to tylenol until now and now my body is itchy and the spots are multiplying!!! what can I do...... and why is this happening? Can I take benadryl?
Asked On : Thu, 24 Mar 2011
Answers:  1 Views:  493
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi welcome to Healthcaremagic

Hi Leah.., The above signs and symptom's are suggestive of Adverse drug reactions...
Stop using that drug, if available you can take one tab. Avil..,
better consult a dermatologist immediately and also mention the history of drug taken and adverse reactions about it..
Hope I have answered your question..

Answered: Fri, 22 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor